<< Previous Issue Kyungpook Mathematical Journal (Vol. 57, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 187—360
Using Survival Pairs to Characterize Rings of Algebraic Integers
David Earl Dobbs
MSC numbers : 13B99, 13A15, 13B21, 13G05
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 187—191
$2$-Absorbing $\delta$-primary Ideals in Commutative Rings
Brahim Fahid1
Zhao Dongsheng2
MSC numbers : 13A15, 13C12
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 193—198
Properties of Nowhere Dense Sets in GTSs
Subramanian Vadakasi and Vellapandi Renukadevi
MSC numbers : 54A08, 54A10
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 199—210
Inverse Eigenvalue Problems with Partial Eigen Data for Acyclic Matrices whose Graph is a Broom
Debashish Sharma1
Mausumi Sen2
MSC numbers : 05C50, 65F18, 15B99
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 211—222
Extremal Problems for ${\mathcal L}_s(^2\mathbb{R}^2_{h(w)})$
Sung Guen Kim
MSC numbers : 46B20
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 223—232
Differential Subordination and Superordination Results associated with Srivastava-Attiya Integral Operator
Kishore Prajapat1
Ambuj Kumar Mishra2
MSC numbers : 30C45, 33C10
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 233—244
Approximation of Pompeiu's Point
Ick-Soon Chang and Hwan-Yong Shin
MSC numbers : 39B82, 39B22, 26A24
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 245—250
Dynamical Behavior of a Third-Order Difference Equation with Arbitrary Powers
Gümüs1
Raafat Abo-Zeid2
Özkan Öcalan3
MSC numbers : 39A10, 39A20
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 251—263
Delayed Dynamics of Prey-Predator System with Distinct Functional Responses
V. Madhusudanan1
S. Vijaya2
MSC numbers : 92B05, 37C23, 37G15, 65L99, 70K50
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 265—285
An Enhanced Chebyshev Collocation Method Based on the Integration of Chebysehv Interpolation
Philsu Kim
MSC numbers : 34A45, 65L04, 65L20, 65L70
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 287—299
Graph Equations Involving Tensor Product of Graphs
H. P. Patil and V. Raja
MSC numbers : 05C40
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 301—307
Almost Ricci Soliton and Gradient Almost Ricci Soliton on $3$-dimensional $f$-Kenmotsu Manifolds
Pradip Majhi
MSC numbers : 53C15, 53C25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 309—318
Canal Surfaces in Galilean 3-Spaces
Yilmaz Tunçer
MSC numbers : 53A35, 53B25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 319—326
Euler Characteristics of Log Calabi--Yau Threefolds
Nam-Hoon Lee
MSC numbers : 14J30
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 327—329
On Minimal Unknotting Crossing Data for Closed Toric Braids
Vikash Siwach and Madeti Prabhakar
MSC numbers : 57M25
Kyungpook Mathematical Journal 2017 Vol. 57, No. 2, 331—360

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd